MathSciNet Relay Station
MathSciNet bibliographic data
MR607589 (82i:46096) 46L40 (46L35)
Bezuglyĭ, S. I.; Golodets, V. Ya. Hyperfinite and ${\rm II}\sb{1}$ actions for nonamenable groups. J. Funct. Anal. 40 (1981), no. 1, 30–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement